Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Effects of overdose of crocin with low Hg count

Hello doctor, what is the overdose of crocin for the one who has low hemoglobene in the age of 28yrs? and what are its effects? Thanks...
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
hallo dear friend ,thanks for writing to HCM
i have studied your case
do you had any injury to back
leads to liver damage ,may be when taken more than 4gm per day
signs of liver failure are nausia ,pallor ,low blood glucose low ph
otherwise crocin is safe drug with minimal side effect
long term use may lead to gastric ulcer

for further query contact
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor